| Model Number |
1987-27-128 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision completed for instability reported during pre-op diagnosis.The lps insert that was found to have a damaged tibial post was removed and replaced.The lps femur was also removed & replaced.There was no surgical delay.Doi: unknown.Dor: (b)(6) 2023.Affected side: right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned to depuy synthes for evaluation.The photo investigation found the device damaged and broken from the post, confirming the reported allegation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the investigation was not able to retrieve the required lot code.